A Fast Implementation of the Global Element Method

  1. Lookup NU author(s)
  2. Professor Chris Phillips
Author(s)Delves LM, Phillips C
Publication type Article
JournalJournal of the Institute of Mathematics and its Applications
Year1980
Volume25
Issue
Pages177-197
ISSN (print)0020-2932
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherOxford University Press
Actions    Link to this publication
Altmetrics

Altmetrics provided by Altmetric

Share